Loading ...
Sorry, an error occurred while loading the content.

benazepril cause low heart rate?

Expand Messages
  • r schu
    Quick question that might be off in left field: As of late May has had fluid in and round her lungs, and though a follow up xray shows it s clearing, our
    Message 1 of 2 , Sep 1, 2013
    • 0 Attachment
      Quick question that might be off in left field:


      As of late May has had fluid in and round her lungs, and though a follow up xray shows it's clearing, our cardiologist has made alot of changes since 8/17.

      Since then her lasix went from averaging 4.5mg/dy to 9mg.  And her fluid supplementation went from 50-60cc/dy to less than 20. 


      So lasix doubled, fluids more than halved.  She's 21 yrs old and had advanced kidney disease, so we're going very slow and gentle with her.  So even though 9mg lasix per day might seem like nothing to most of you, it's a huge amount for little miss May.

      Her heart has mostly been arrhythmic, but when it's regular, it's 156 or more.  Today it was regular and was 112!

      Could this be the benazepril?  lowering her bp so much as to slow the heart?  She's not on atenolol, just lasix, benaz, and plavix.

      -Lee and May


      [Non-text portions of this message have been removed]
    • elfinmyst
      Hi Lee I think the ACE inhibitors do lower the heart rate and blood pressure. But I`d check with the vet maybe? lyn _www.myfurkids.co.uk_
      Message 2 of 2 , Sep 2, 2013
      • 0 Attachment
        Hi Lee

        I think the ACE inhibitors do lower the heart rate and blood pressure. But
        I`d check with the vet maybe?

        lyn

        _www.myfurkids.co.uk_ (http://www.myfurkids.co.uk/)

        [Non-text portions of this message have been removed]
      Your message has been successfully submitted and would be delivered to recipients shortly.